Browse "MA-Journal Papers(저널논문)" byAuthorChoi, Ilkyoo

Showing results 1 to 6 of 6

1
CHARACTERIZATION OF CYCLE OBSTRUCTION SETS FOR IMPROPER COLORING PLANAR GRAPHS

Choi, Ilkyoo; Liu, Chun-Hung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.32, no.2, pp.1209 - 1228, 2018-06

2
Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

3
Equicovering Subgraphs of Graphs and Hypergraphs

Choi, Ilkyoo; Kim, Jaehoonresearcher; Tebbe, Amelia; West, Douglas B., ELECTRONIC JOURNAL OF COMBINATORICS, v.21, no.1, 2014-03

4
Online Ramsey theory for a triangle on F-free graphs

Choi, Hojin; Choi, Ilkyoo; Jeong, Jisu; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.92, no.2, pp.152 - 171, 2019-10

5
Strong edge-colorings of sparse graphs with large maximum degree

Choi, Ilkyoo; Kim, Jaehoonresearcher; Kostochka, Alexandr V.; Raspaud, Andre, EUROPEAN JOURNAL OF COMBINATORICS, v.67, pp.21 - 39, 2018-01

6
The difference and ratio of the fractional matching number and the matching number of graphs

Choi, Ilkyoo; Kim, Jaehoonresearcher; Suil, O., DISCRETE MATHEMATICS, v.339, no.4, pp.1382 - 1386, 2016-04

rss_1.0 rss_2.0 atom_1.0